On the completeness problem in automata theory
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 19-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_6_a2,
author = {A. A. Donis},
title = {On the completeness problem in automata theory},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--25},
year = {1972},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_6_a2/}
}
A. A. Donis. On the completeness problem in automata theory. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 19-25. http://geodesic.mathdoc.fr/item/IVM_1972_6_a2/